A New Extension of Fan-KKM Theory and Equilibrium Theory on Hadamard Manifolds

R. Rahimi, A. P. Farajzadeh, S. M. Vaez


In this paper, an extension of the Fan-KKM lemma to Hadamard
manifolds is establishe. By using it some existence results of equilibrium points on Hadamard manifolds are provided. Finally as an
application of the main results equilibrium an existence result of a solution of the mixed variational inequality problem in the setting of Hadamard manifolds is stated.


Equilibrium problem; Hadamard Manifold; KKM map; Mixed variational inequality

Full Text:



D. Azagra, J. Ferrera, F. Lopez-Mesas, Nonsmooth Analysis and

Hamilton-Jacobi equations on Riemannian manifolds, J. Funct. Anal.

(2005), 304-361.

E. Blum, W. Oettli, From optimization and variational inequalities to

equilibrium problems, Math. Student, 63 (1994), 123-145.

M. Bridson, A. Hae

iger,Metric Spaces of Non-positive Curvature,

Springer-Verlag, Berlin, Heidelberg, New York, 319, (2013).

M. Bestvina, M. Sageev, K. Vogtmann, Geometric Group Theory, AMS,

USA, 21, (2014).

V. Colao, G. Lopez, G. Marino, Equilibrium problems in Hadamard

manifolds, J. Math. Anal. Appl. 388, (2012), 61-77.

V. Colao, G. Marino, H.K. Xu, An iterative method for nding common

solutions of equilibrium and xed point problems, J. Math. Anal. Appl.

, (2008), 340-352.

M. Carter, Foundations of Mathematical Economics, MIT Press, USA,


J. X. Da Cruz Neto, O. P. Ferreira, L. R. Lucambio Perez, S. Z. Nemeth,

Convex and monotone-transformable mathematical programming prob-

lems and a proximal-like point method, J. Global. Optim. 35 (2006)


M. P. DoCarmo, Riemannian Geometry, Birkhauser, Boston, (1992).

K. Fan, A generalization of Tychonoff's xed point theorem, J. Math.

Anal. 142, (1961), 305-310.

K. Fan, Some properties of convex sets related to xed point theorems,

Math. Anal, 71, (1984), 519-537.

K. Fan, A minimax inequality and application, J. Inequalities, III

(Proc. Third Sympos., Univ. California, Los Angeles, Academic Press,

New York), (1972), 103-113.

S. D. Flam, A. S. Antipin, Equilibrium programming using proximal like

algorithms, Math. Program. 78 (1997), 29-41.

M. Greenberg, Euclidean and Non-Euclidean Geometries: Development

and History, W. H. Freeman, New York, (2007).

R. Glowinski, J.L. Lions, R. Tremolieres, Numerical Analysis of Varia-

tional Inequalities, North-Holland, Amsterdam, (1981).

A. N. Iusem, W. Sosa, New existence results for equilibrium problems,

Nonlinear Anal. 52(2), (2003), 621-635.

A.N. Iusem, W. Sosa, Iterative algorithms for equilibrium problems,

Optimization. 52, (2003), 301-316.

M. Lee Riemannian Manifold: An Introduction To Curveture.,

Springer-Verlag, New York, 176, (2008).

C. Li, G. Lopez, V. Martn-Marquez, Monotone vector elds and the

proximal point algorithm on Hadamard manifolds, J. Lond. Math. Soc.

, (2009), 663-683.

M. Lee, Introduction to Smooth Manifolds, Springe-Verlag, New York,


M. Lee Introduction to Topological Manifold, Springer, New York,


J. Munkres, Topology A First Course, Prentice-Hall, USA, (1974).

S.Z. Nemeth, Variational inequalities on Hadamard manifolds, Nonlin-

ear Anal. 52(5), (2003), 1491-1498.

W. Oettli, A remark on vector-valued equilibria and generalized mono-

tonicity, Acta Math. Vietnam, 22, (1997), 215-221.

E.A. Papa Quiroz, P.R. Oliveira, Proximal point methods for quasicon-

vex and convex functions with Bregman distances on Hadamard mani-

folds, J. Convex Anal, 16, (2009), 49-69.

T. Rapcsak, Smooth Nonlinear Optimization in Rn, Nonconvex Optim.

Appl, Kluwer Academic Publishers, Dordrecht, 19, (1997).

A. Ramsay, R.D. Richtmyer, Introduction to Hyberbolic geometry,

Verlag-Springer, New York, (2013).

T. Sakai, Riemannian Geometry, Transl. Math. Monogr, AMS, Provi-

dence, USA, 149, (1996).

R.E. Schwartz, Mostly Surfaces, AMS, Providence, USA, 60, (2011).

C. Udriste, Convex Functions and Optimization Methods on Rieman-

nian Manifolds, Kluwer Academic Publishers, Dordrecht, The Nether-

land, 297, (1994).

J.H. Wang, G. Lopez, V. Martn-Marquez, C. Li, Monotone and ac-

cretive vector elds on Riemannian manifolds, J. Optim. Theory Appl.

(3), (2010).

S.L. Wang, H. Yang, B.S. He, Inexact implicit method with variable pa-

rameter for mixed monotone variational inequalities, J. Optim. Theory

Appl., 111, (2001), 431-443.

L. W. Zhou, N. J. Huang, Generalized KKM theorems on Hadamard

manifolds with applications, (2009).


  • There are currently no refbacks.

free counters